Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 40, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2019, 7:45 PM CDT for Hays County, Travis County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2019, 7:45 PM CDT (00:45 UTC)
- Expired
- Oct 25, 2019, 1:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 7:51 PM CDT | FLASH FLOOD | 2 Se Sunset Valley, TX | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2 SE SUNSET VALLEY. WATER RESCUE BY AUSTIN FD AT 700 BLOCK OF TURTLE CREEK BLVD. |
| Oct 24, 7:51 PM CDT | FLASH FLOOD | 2 Se Sunset Valley, TX | WATER RESCUE BY AUSTIN FD AT 700 BLOCK OF TURTLE CREED BLVD. |
| Oct 24, 7:51 PM CDT | FLASH FLOOD | 3 Ssw Austin, TX | WATER RESCUE BY AUSTIN FD AT S 1ST ST. AND W. OLTORF ST. REPORT OF SEVERAL CARS IN THE WATER. |
| Oct 24, 8:02 PM CDT | FLASH FLOOD | 2 Ne San Leanna, TX | WATER RESCUE BY AUSTIN FD AT 400 BLOCK OF W. SLAUGHTER LN. ONE PERSON RESCUED FROM VEHICLE STUCK IN WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.8 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted.
662
WGUS54 KEWX 250045
FFWEWX
TXC209-453-250345-
/O.NEW.KEWX.FF.W.0040.191025T0045Z-191025T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
745 PM CDT Thu Oct 24 2019
The National Weather Service in Austin San Antonio has issued a
* Flash Flood Warning for...
Central Hays County in south central Texas...
Eastern Travis County in south central Texas...
* Until 1045 PM CDT.
* At 744 PM CDT, gauge reports indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets, and underpasses.
* Some locations that will experience flooding include...
Austin, San Marcos, Pflugerville, Kyle, Buda, Elgin, Wimberley,
Tanglewood Forest, Austin Bergstrom Int Airport, Windemere, Manor,
West Lake Hills, Rollingwood, Uhland, Mustang Ridge, Niederwald,
Bear Creek, Shady Hollow, Onion Creek and Coupland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3048 9755 3049 9751 3044 9740 3042 9737
3028 9745 3008 9764 2999 9776 2994 9780
2988 9789 2986 9790 2986 9788 2976 9800
2985 9803 2995 9816 3049 9763 3050 9758
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL. 3 INCHES IN 30 MINUTES
$$
YB3 follow-up statements
690
WGUS74 KEWX 250200
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
900 PM CDT Thu Oct 24 2019
TXC209-453-250345-
/O.CON.KEWX.FF.W.0040.000000T0000Z-191025T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hays TX-Travis TX-
900 PM CDT Thu Oct 24 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
CENTRAL HAYS AND EASTERN TRAVIS COUNTIES...
At 856 PM CDT, gauge reports indicated thunderstorms producing heavy
rain across the warned area. Over 5 inches of rain have fallen in
parts of Austin and near Mountain City in Hays county this evening.
Flash flooding is already occurring with multiple water rescues
reported in Austin between 730 and 8pm. The heaviest rainfall
continues across parts of south central Hays County near San Marcos
where between 2 and 3 inches have fallen in the last hour.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets, and underpasses.
Some locations that will experience flooding include...
Austin, San Marcos, Pflugerville, Kyle, Buda, Elgin, Wimberley,
Tanglewood Forest, Austin Bergstrom Int Airport, Windemere, Manor,
West Lake Hills, Rollingwood, Uhland, Mustang Ridge, Niederwald, Bear
Creek, Shady Hollow, Onion Creek and Coupland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3048 9755 3049 9751 3044 9740 3042 9737
3028 9745 3008 9764 2999 9776 2994 9780
2988 9789 2986 9790 2986 9788 2976 9800
2985 9803 2995 9816 3049 9763 3050 9758
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR
$$
AAT205
WGUS54 KEWX 250329
FFWEWX
TXC209-453-250645-
/O.EXT.KEWX.FF.W.0040.000000T0000Z-191025T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1029 PM CDT Thu Oct 24 2019
The National Weather Service in Austin San Antonio has extended the
* Flash Flood Warning for...
Central Hays County in south central Texas...
Eastern Travis County in south central Texas...
* Until 145 AM CDT.
* At 1025 PM CDT, gauge reports indicated heavy rain falling across
the warned area. Between 4 and 6 inches of rain have fallen across
the warned area this evening with 1 to 3 of those inches falling
over the last three hours. Flash flooding is already occurring
with water rescues occurring earlier this evening and a few roads
being closed across the City of Kyle over the last hour. Pockets
of moderate to heavy rainfall will continue across the warned area
for the next few hours prompting the extension of the warning.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets, and underpasses.
* Some locations that will experience flooding include...
Austin, San Marcos, Pflugerville, Kyle, Buda, Elgin, Wimberley,
Tanglewood Forest, Austin Bergstrom Int Airport, Windemere, Manor,
West Lake Hills, Rollingwood, Uhland, Mustang Ridge, Niederwald,
Bear Creek, Shady Hollow, Onion Creek and Coupland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets, and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3048 9755 3049 9751 3044 9740 3042 9737
3028 9745 3008 9764 2999 9776 2994 9780
2988 9789 2986 9790 2986 9788 2976 9800
2985 9803 2995 9816 3049 9763 3050 9758
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
AAT314
WGUS74 KEWX 250645
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
145 AM CDT Fri Oct 25 2019
TXC209-453-250654-
/O.EXP.KEWX.FF.W.0040.000000T0000Z-191025T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hays TX-Travis TX-
145 AM CDT Fri Oct 25 2019
...THE FLASH FLOOD WARNING FOR CENTRAL HAYS AND EASTERN TRAVIS
COUNTIES WILL EXPIRE AT 145 AM CDT...
Although light rain will continue for a few more hours the heavy
rain has ended. Area creeks and streams have begun to recede.
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3048 9755 3049 9751 3044 9740 3042 9737
3028 9745 3008 9764 2999 9776 2994 9780
2988 9789 2986 9790 2986 9788 2976 9800
2985 9803 2995 9816 3049 9763 3050 9758
$$
AATWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 6:29 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 24, 6:29 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 629 PM CDT Thu Oct 24 2019 .AVIATION... A strong cold front is currently progressing across the area and has already passed over KDRT. Scattered to widespread thunderstorms are ongoing ahead and along the front with both the AUS and SAT under an Airport Weather Warning for lighting within 5 miles. Winds will be gusty behind the front gusting up to 35 kts from the north. The front will approach the I-35 terminals within the next couple of hours. Showers and thunderstorms will continue along and slightly behind the front, before clearing all terminals early tomorrow morning. && .PREV DISCUSSION... /ISSUED 310 PM CDT Thu Oct 24 2019/ SHORT TERM (Tonight through Friday Night)... At 3PM the cold front was just south of a Brady to Sonora line with the dry line pushing into far northwest Val Verde County. As mentioned in the morning update, the 12Z HREF guidance has converged nicely on the timing of the front and convective evolution across the area. Capping has almost completely eroded and SPC mesoanalysis reveals MLCAPE of around 1500-2000 J/kg developing through portions of the southern Edwards Plataea and northwest Hill Country. We expect additional shower and storm development through the late afternoon across this region as forcing from the front arrives and overtakes the dryline. Initially some storms could produce small to marginally severe hail in addition to stronger downdrafts producing gusty winds. Guidance is in agreement with a line of storms evolving this evening into the remainder of the Hill Country and I-35 corridor trailing all the way back to the Rio Grande. There still could be a window for strong to marginally severe storms up through the I-35 corridor, before updrafts begin to get undercut by the cold pool. However, the main threat as the storms develop into portions of the southeast Hill Country and urban areas of the I-35 corridor will be heavy rainfall. Rainfall rates could lead to localized areas of flash flooding concerns. A widespread 1-2 inches of rainfall is indicated across this region. However, convective allowing and global models have been consistent with indicating pockets of 3-4 inches. Where these pockets occur is difficult to pinpoint, but will likely be the locations for the potential for flooding. Hi resolution and global models have trended more progressive with the rain ending west to east early Friday morning, and so has our forecast, as dry slotting around the base of the mid and upper level low occurs across South Central Texas. A Wind Advisory has been issued for post frontal winds. Initially a strong surge of wind is forecast to develop down the Rio Grande and portions of the I-35 corridor behind the front this evening, then a little more widespread mid morning through early afternoon on Friday. Sustained winds of 20-30 mph are expected, with some locations seeing gusts around 35-40 mph. Much cooler on Friday with high temperatures tricky. The NAM12 is colder and slower clearing out the cloud cover versus the global models. Generally mid an upper 50s are forecast through the Hill Country and Central Texas with low to mid 60s elsewhere, however the gusty north winds will make it feel cooler. Winds gradually subside late in the day on Friday, with lows by Saturday morning into the 40s for most locations, and even upper 30s across portions of the Hill Country. LONG TERM (Saturday through Thursday)... Another upper level trough is forecast to develop across the western CONUS on Sunday and move east through the southern Rockies and into the Plains on Monday. A warming trend is expected across the area over the weekend. This some disagreement still in the models on whether a weak, dry frontal boundary will make it into the area on Monday, with the GFS indicating a passage but the 12Z ECMWF not indicating the weak front until Tuesday. Global models do agree on a stronger front for Wednesday, however the GFS is dry while the ECMWF and Canadian develop precip along and behind. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 48 59 46 70 48 / 100 20 - 0 0 Austin Bergstrom Intl Airport 49 60 45 70 46 / 100 20 - 0 0 New Braunfels Muni Airport 48 64 44 71 46 / 100 10 - 0 0 Burnet Muni Airport 44 56 41 68 45 / 100 10 - 0 0 Del Rio Intl Airport 46 65 41 76 47 / 50 - - 0 0 Georgetown Muni Airport 46 58 43 69 46 / 100 20 10 0 0 Hondo Muni Airport 47 65 43 74 46 / 100 - - 0 0 San Marcos Muni Airport 47 60 44 71 45 / 100 10 - 0 0 La Grange - Fayette Regional 52 61 46 70 46 / 100 20 - - 0 San Antonio Intl Airport 49 63 46 71 49 / 100 10 - 0 0 Stinson Muni Airport 50 65 46 71 48 / 100 10 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 PM CDT Friday for Atascosa-Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette- Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney- Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde- Williamson-Wilson-Zavala. && Aviation...YB Short-Term/Long-Term...05
Hazardous weather outlook, Oct 24, 3:18 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 318 PM CDT Thu Oct 24 2019 TXZ171>173-183>194-202>209-217>225-228-252030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 318 PM CDT Thu Oct 24 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Scattered showers and thunderstorms will develop through the northern Hill Country and northern Rio Grande this afternoon, developing into a line of showers and thunderstorms through the remainder of the Hill Country and I-35 corridor late afternoon and evening . The line of storms is forecast to push into the Coastal Plains late evening and overnight. Some storms could become strong to severe through the late afternoon and evening, producing hail up to the sized of quarters and wind gusts to 60 mph. In addition, locally heavy rainfall is forecast over the Hill Country, I-35 corridor, and eastward. Rainfall rates could lead to pockets of flash flooding, especially over portions of the Hill Country and urban areas of the I-35 corridor. In the wake of the cold front, strong northerly winds are expected tonight through mid afternoon on Friday. Sustained winds of 20 to 30 mph sustained winds and gusts in some areas between 35 to 40 mph are forecast. A Wind Advisory has been issued. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Sustained winds of 20 to 30 mph sustained winds and gusts in some areas between 35 to 40 mph are forecast on Friday. A Wind Advisory has been issued. Elevated to near critical fire weather conditions are possible Friday afternoon across western Val Verde County, where little rain is expected tonight and gusty winds and low relative humidity develop. No additional hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to reports any hail, wind damage, or heavy rainfall and flooding reports.
In the hours before
Local storm report, Oct 24, 7:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 PM CDT THU OCT 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 N HOLLYWOOD PARK 29.63N 98.49W
10/24/2019 E0.25 INCH BEXAR TX AMATEUR RADIO
AMATEUR RADIO OPERATOR RELAYED REPORT OF PEA
SIZE HAIL FROM SAFD ONE HALF MILE NORTH OF
REAGAN HIGH SCHOOL IN SAN ANTONIO.
&&
BFSpecial weather statement, Oct 24, 7:22 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
722 PM CDT Thu Oct 24 2019
TXZ204-205-250100-
Bexar TX-Medina TX-
722 PM CDT Thu Oct 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA AND WEST CENTRAL
BEXAR COUNTIES UNTIL 800 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near
Biry, or 9 miles southeast of Hondo, moving northeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Castroville, Lacoste, Biry, Pearson, Noonan, New Fountain, Dunlay,
Quihi, Mico, Bader, Rio Medina and Lakehills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2925 9914 2959 9902 2957 9898 2955 9897
2956 9896 2942 9872 2914 9895
TIME...MOT...LOC 0021Z 210DEG 14KT 2927 9901
AATLocal storm report, Oct 24, 7:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 PM CDT THU OCT 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 6 NNW ELM CREEK 28.86N 100.51W
10/24/2019 M58 MPH MAVERICK TX AWOS
MAVERICK COUNTY MEMORIAL INTERNATIONAL
AIRPORT AWOS (K5T9) REPORTED WIND GUSTS 50
KTS.
&&
BFSpecial weather statement, Oct 24, 7:35 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
735 PM CDT Thu Oct 24 2019
TXZ173-192>194-250115-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
735 PM CDT Thu Oct 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...
SOUTHEASTERN TRAVIS...NORTHWESTERN BASTROP AND NORTHWESTERN LEE
COUNTIES UNTIL 815 PM CDT...
At 735 PM CDT, Doppler radar was tracking a strong thunderstorm over
Manor, or near Pflugerville, moving northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Austin, Pflugerville, Taylor, Elgin, Austin Bergstrom Int Airport,
Manor, Thrall, Cedar Creek, Coupland, Wyldwood, Camp Swift, Hornsby
Bend, Webberville, Knobb Springs, Rices Crossing, Blue, Beyarsville,
Del Valle, McDade and Cedar Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3064 9733 3055 9719 3046 9715 3049 9710
3047 9706 3004 9747 3022 9773
TIME...MOT...LOC 0035Z 229DEG 21KT 3037 9755
PLATTLocal storm report, Oct 24, 7:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
736 PM CDT THU OCT 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM FLOOD 2 SW SUNSET VALLEY 30.20N 97.82W
10/24/2019 TRAVIS TX PUBLIC
REPORT OF FLOODED YARD.
&&
BFSpecial weather statement, Oct 24, 7:44 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
744 PM CDT Thu Oct 24 2019
TXZ217-218-228-250130-
Maverick TX-Dimmit TX-Zavala TX-
744 PM CDT Thu Oct 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK...
NORTHWESTERN DIMMIT AND SOUTHWESTERN ZAVALA COUNTIES UNTIL 830 PM
CDT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Cometa, or 16 miles east of Eagle Pass, moving
northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
El Indio, Cometa, Rosita and Farias Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2854 10041 2855 10041 2858 10040 2859 10041
2898 10027 2898 9991 2841 10004
TIME...MOT...LOC 0044Z 242DEG 18KT 2875 10022
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:00 PM CDT | Special Weather Statement | EWX | Travis, Williamson | 45 min |
| Oct 24, 7:02 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 7:13 PM CDT | Areal Flood Advisory | EWX | Comal, Hays | 3 hr |
| Oct 24, 7:22 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 7:22 PM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Oct 24, 7:35 PM CDT | Special Weather Statement | EWX | Travis | 40 min |
| Oct 24, 7:44 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| Oct 24, 7:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 57 min |
| Oct 24, 7:53 PM CDT | Special Weather Statement | EWX | Guadalupe | 52 min |
| Oct 24, 7:54 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Oct 24, 8:18 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Oct 24, 8:24 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 51 min |
| Oct 24, 8:50 PM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Oct 24, 9:03 PM CDT | Special Weather Statement | EWX | Frio | 57 min |
| Oct 24, 10:13 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 3 hr |
| Oct 24, 10:43 PM CDT | River Flood Warning | EWX | Bexar | 111 min |
| Oct 24, 11:01 PM CDT | River Flood Warning | EWX | Travis | 74 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.